A class of difference schemes for nonlinear nonstationary problems of mathematical physics. I
Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1107-1119
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_7_a0,
author = {V. N. Abrashin},
title = {A class of difference schemes for nonlinear nonstationary problems of mathematical physics. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1107--1119},
year = {1986},
volume = {22},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_7_a0/}
}
V. N. Abrashin. A class of difference schemes for nonlinear nonstationary problems of mathematical physics. I. Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1107-1119. http://geodesic.mathdoc.fr/item/DE_1986_22_7_a0/